ID 71386
Author
Ono, Kosuke Department of Mathematical and Natural Sciences,Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
We study the initial-boundary value problem for the sublinear wave equations with a linear dampping : u" - △u - ω△u' + δu' = γlulp-2u with the homogeneous Dirichlet boundary condition and H10(Ω) x L2(Ω)-data condition under ω ≥ 0 and δ > -ωλ1. When 1<p<2, we show that the (local) weak solutions are global and uniformly bounded in time t≥0.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
42
Start Page
19
End Page
26
Sort Key
19
Published Date
2008-12
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology